Just herev2 (1).png

 Schedule At a Glance

                                                             Saturday, December 9  8:00am - Alyssa

                                                              Teen Yoga  Thursday, 12/14 and 12/21.

                                        A new six week session will start on Thursday 1/4  4:30-5:30pm

                                                           

                                                                                                                                  

Select a "Details" link below for more information on each day's classes

Monday Details 

Tuesday Details 

Wednesday Details

Thursday Details

Friday Details

Saturday Details

Sunday Details

Schedue_Basic_600_Fall2017b.png
 

What to Know...

 
  • Arrive 15 minutes prior to class.
  • Arrive well hydrated and with a light or empty stomach. 
  • Most classes are 90, 75, or 60 minutes.
  • For the Hot Power Yoga classes, the room is heated to 90-95 degrees, come prepared to sweat! 
  • For the Warm All Levels classes, the room is warm.
  • Cash or check is the preferred in studio payment.
  • We have free parking and a bike rack available.
  • $5 Fridays -  5:30 All Levels Community Class w/Alyssa - $5 and the 5:00 pm Foundations of Alignment w/ Alyssa - $5  (no cards please).

Need Equipment or Water?

We have rental mats, towels, blocks, and water available, or bring your own.

Monday

9:00 - 10:30 am
Hot Power Vinyasa
with Alyssa 

6:00 - 7:30 pm
Warm All Levels Vinyasa
with Beth

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more.Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

Tuesday

6:00 - 7:00 am
Hot Power Vinyasa
with Jen

9:00 - 10:15 am
Warm All Levels Vinyasa
Amanda

6:00 - 7:30 pm
Hot Power Vinyasa
with Alyssa

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60,75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

Wednesday

7:30 - 8:30am
Warm All Levels Vinyasa
with Alyssa

9:00 - 10:30 am
Hot Power Vinyasa
with Gretchen

6:00 - 7:30 pm
Warm All Levels Vinyasa
with Gretchen

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

Thursday

6:00 - 7:00 am
Hot Power Vinyasa
with Jen

9:00 - 10:15 am
Warm All Levels Vinyasa       
with Amanda

4:30 - 5:30 pm
Teen Yoga
with Alyssa

6:00 - 7:30 pm
Hot Power Vinyasa
with Alyssa

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

TEEN YOGA( 60 Minutes)

Open to teen girls and boys ages 12- 15. This medium level complete practice will be taught in a way that will allow you to work within your own level of experience.

Friday

7:30 - 8:30 am
Warm All Levels Vinyasa
with Beth

9:00 - 10:30 am
Hot Power Vinyasa
with Alyssa

5:00 - 5:30 am
Alignment - $5
with Alyssa

5:30 - 6:30 pm
Community $5 - Warm All Levels Vinyasa
with Alyssa

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

FOUNDATIONS OF ALIGNMENT (30 Minutes)

This is a great place for beginners to get an introduction to this style of yoga and will also be a time for seasoned practitioners to tune up their alignment or get some support learning a new posture.  This class will be followed by our All Levels Community Class from 5:30-6:30pm. 

 

 

Saturday

8:00 - 9:30 am
Hot Power Vinyasa
with Anna Lisa

10:00 - 11:30 am
Warm All Levels Vinyasa
with Alyssa

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.

Sunday

8:00 - 9:30 am
Hot Power Vinyasa
with Jane

4:00 - 5:15 pm
Warm All Levels Vinyasa, followed by an optional 15 minute meditation
with Amanda

HOT POWER VINYASA (90 minutes)

Based on the Baptiste Power Vinyasa method with influences from Beryl Bender Birch, Seane Corn, Shiva Rea, Ana Forrest, Rolf Gates, Tom Gillette and more. Expect a challenging practice that will strengthen and open your entire body. Classes will include arm balances, inversions and deep back bends.

WARM All LEVELS VINYASA (60, 75 or 90 Minutes)

This moderate level complete vinyasa practice will be taught in a way that will allow you to work within your own level of experience, beginners welcome.